# SDR DL72S990258

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Bs 528
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, FS 528, STRG 4, REPAIR FOR SKIN CRACK.  LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE GAVE A CRACK INDICATION.  HFEC INTERNAL INSPECTION WAS THEN ACCOMPLISHED ALONG THE ENTIRE LENGTH OF THE PANEL WITH ONLY ONE CRACK FINDING.  THE CRACK WAS IN THE LOWER FASTENER ROW OF THE LOWER SKIN AND WAS LOCALLY TRIMMED OUT AN REPAIRED PER B727 SRM 53-30-3, FIG 5.  10 FASTENERS FWD AND AFT OF THE CUTOUT WERE REMOVED AN HFEC INSPECTED WITH NO CRACKS.
